• Quote of the Day
    "Don't let what you can't do interfere with what you can do."
    John Wooden, posted by David Baxter

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Tuesday I started taking a new med. Adderall. I started taking 10mg and it didn't seem to be helping so then I bumbed it up to 20mg as doctor recomened. And that just made me nauses. So now im down to 5mg. I don't know If this is working but I guess once I start school I can tell if it works or not.
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
Re: adderall

Just a quick question TLC. You said that you started it at 10mg and then went to 20mg but couldn't handle the side effects. You now state that you are down to 5mg. Why did you not go back to 10mg? Just a little confused?
 

Thelostchild

Member
Joined
Mar 11, 2006
Messages
669
Points
16
Re: adderall

I went down to 10mg and It still made me feel sick. I must have forgot to add that in.
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
Re: adderall

Okay that explains it. I was just a little confused :confused:.

Sorry to hear that it made you sick but I do hope that the 5mg will at least help.

Good luck and let us know how it goes with it.
 

Latest posts


Top Bottom